# SDR AALA201710109001

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 7,629 hours, 3,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR NOTICED IN THE COCKPIT WHILE DESCENDING FROM 9000 TO 4000 FT.  REMOVED AND REPLACED THE FOULED CABIN RECIRCULATION FILTERS IAW AMM 21-25-01.  OPS CHECKED GOOD.
